# SDR SWAA2018043021478

- Difficulty date: April 4, 2018
- Submitted: May 1, 2018
- Operation: Air carrier
- Aircraft: N7731A
- Make and model: Boeing 737-76N
- Aircraft serial: 32677
- Aircraft time: 38,714 hours, 18,449 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Tie Down
- Part number: 6540004633
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY CARGO TRACK TIE DOWN CORRODED BETWEEN BS 847 TO BS 747+8, RBL 14.5.  R&R TIE DOWN IAW SRM.
